Alert archive / Florida / Small Craft Advisories in 2014

Small Craft Advisory 52, NWS Melbourne, FL

December 7, 2014

NWS Melbourne, FL issued this small craft advisory at Dec 7, 2014, 4:29 AM EST. It took effect at Dec 7, 2014, 12:00 PM EST. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Dec 7, 2014, 4:29 AM EST (09:29 UTC)
In effect from
Dec 7, 2014, 12:00 PM EST
Expired
Dec 10, 2014, 4:00 PM EST
In force
3 days
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

807 
WHUS72 KMLB 070929
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
429 AM EST SUN DEC 7 2014

AMZ550-552-080930-
/O.NEW.KMLB.SC.Y.0052.141207T1700Z-141210T0300Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
429 AM EST SUN DEC 7 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM EST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM EST
TUESDAY. 

* WINDS AND SEAS...GUSTY NORTH WINDS WILL OVERSPREAD THE LOCAL
  ATLANTIC BEHIND A COLD FRONT STARTING EARLY THIS AFTERNOON.
  NORTHERLY WINDS AROUND 20 KNOTS WILL BECOME NORTHEASTERLY
  TONIGHT AND MONDAY. THE COMBINATION OF SWELL AND WIND WAVE WILL
  BRING SEAS UP TO 7 TO 9 FEET THIS EVENING...AND PEAK AROUND 11
  TO 12 FEET WELL OFFSHORE ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-080930-
/O.NEW.KMLB.SC.Y.0052.141207T1700Z-141211T0000Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
429 AM EST SUN DEC 7 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EST
WEDNESDAY. 

* WINDS AND SEAS...GUSTY NORTH WINDS WILL OVERSPREAD THE LOCAL
  ATLANTIC BEHIND A COLD FRONT STARTING EARLY THIS AFTERNOON.
  NORTHERLY WINDS AROUND 20 KNOTS WILL BECOME NORTHEASTERLY
  TONIGHT AND MONDAY. THE COMBINATION OF SWELL AND WIND WAVE WILL
  BRING SEAS UP TO 7 TO 9 FEET THIS EVENING...AND PEAK AROUND 11
  TO 12 FEET WELL OFFSHORE ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-575-080930-
/O.NEW.KMLB.SC.Y.0052.141208T0300Z-141211T0000Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
429 AM EST SUN DEC 7 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM
EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
7 PM EST WEDNESDAY. 

* WINDS AND SEAS...GUSTY NORTH WINDS WILL OVERSPREAD THE LOCAL
  ATLANTIC BEHIND A COLD FRONT THIS EVENING. NORTHERLY WINDS
  AROUND 20 KNOTS WILL BECOME NORTHEASTERLY TONIGHT AND MONDAY.
  THE COMBINATION OF SWELL AND WIND WAVE WILL BRING SEAS UP TO 7
  TO 9 FEET THIS EVENING...AND PEAK AROUND 11 TO 12 FEET WELL
  OFFSHORE ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
935 
WHUS72 KMLB 080907
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
407 AM EST MON DEC 8 2014

AMZ550-552-082130-
/O.CON.KMLB.SC.Y.0052.000000T0000Z-141210T0300Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
407 AM EST MON DEC 8 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
TUESDAY...

* WINDS AND SEAS...NORTHEAST WINDS AROUND 20 KNOTS. THE
  COMBINATION OF SWELL AND WIND WAVE WILL BUILD SEAS 7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-570-572-575-082130-
/O.CON.KMLB.SC.Y.0052.000000T0000Z-141211T0000Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
407 AM EST MON DEC 8 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
WEDNESDAY...

* WINDS AND SEAS...NORTHEAST WINDS 20 KNOTS NORTH OF SEBASTIAN
  INLET AND 15 TO 20 KNOTS SOUTH OF SEBASTIAN INLET. THE
  COMBINATION OF SWELL AND WIND WAVES WILL BUILD SEAS 7 TO 10
  FEET...PEAKING AROUND 12 FEET IN THE GULF STREAM TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
752 
WHUS72 KMLB 082058
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
358 PM EST MON DEC 8 2014

AMZ550-552-100300-
/O.CON.KMLB.SC.Y.0052.000000T0000Z-141210T0300Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
358 PM EST MON DEC 8 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
TUESDAY...

* WINDS AND SEAS...GENERALLY OUT OF THE NORTH AND NORTHWEST AT
  AROUND 20 KNOTS. THE COMBINATION OF WIND CHOP AND SWELL WILL
  CAUSE SEAS TO BUILD SEAS 7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-570-572-575-100300-
/O.CON.KMLB.SC.Y.0052.000000T0000Z-141211T0000Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
358 PM EST MON DEC 8 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
WEDNESDAY...

* WINDS AND SEAS...GENERALLY OUT OF THE NORTH AND NORTHWEST 20 TO
  25 KNOTS. THE COMBINATION OF WIND CHOP AND SWELL WILL CAUSE SEAS
  TO BUILD SEAS 9 TO 12 FEET...AND PERHAPS A LITTLE HIGHER IN THE
  GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
429 
WHUS72 KMLB 090942
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
442 AM EST TUE DEC 9 2014

AMZ550-552-092100-
/O.EXT.KMLB.SC.Y.0052.000000T0000Z-141210T0900Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
442 AM EST TUE DEC 9 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST WEDNESDAY...

* WINDS AND SEAS...NORTH AND NORTHWEST WINDS 20 TO 25 KNOTS
  DECREASING TO 15 TO 20 KNOTS THIS AFTERNOON. THE COMBINATION OF
  WIND CHOP AND SWELL WILL PRODUCE SEAS 7 TO 10 FEET INTO TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-570-572-575-092100-
/O.CON.KMLB.SC.Y.0052.000000T0000Z-141211T0000Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
442 AM EST TUE DEC 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
WEDNESDAY...

* WINDS AND SEAS...NORTH AND NORTHWEST WINDS 20 TO 25 KNOTS. THE
  COMBINATION OF WIND CHOP AND SWELL WILL PRODUCE SEAS 10 TO 13
  FEET...AND EVEN A LITTLE HIGHER IN THE GULF STREAM INTO TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
388 
WHUS72 KMLB 100257
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
957 PM EST TUE DEC 9 2014

AMZ550-552-100900-
/O.CON.KMLB.SC.Y.0052.000000T0000Z-141210T0900Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
957 PM EST TUE DEC 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KNOTS. SEAS UP TO 8
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-570-572-575-100900-
/O.CON.KMLB.SC.Y.0052.000000T0000Z-141211T0000Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
957 PM EST TUE DEC 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
WEDNESDAY...

* WINDS AND SEAS...NORTHWEST WINDS AROUND 20 KNOTS. SEAS 8 TO 11
  FEET...AND A LITTLE HIGHER IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
409 
WHUS72 KMLB 100813
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
313 AM EST WED DEC 10 2014

AMZ555-570-572-575-102100-
/O.EXT.KMLB.SC.Y.0052.000000T0000Z-141210T2100Z/
/O.NEW.KMLB.SW.Y.0010.141210T2100Z-141211T1200Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
313 AM EST WED DEC 10 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 4 PM
THIS AFTERNOON TO 7 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 4 PM
THIS AFTERNOON TO 7 AM EST THURSDAY. 

* WINDS AND SEAS...NORTHWEST WINDS AROUND 20 KNOTS AND GUSTY. SEAS
  8 TO 11 FEET...AND A LITTLE HIGHER IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN
20 KNOTS.

&&

$$

AMZ552-101500-
/O.EXT.KMLB.SC.Y.0052.000000T0000Z-141210T1500Z/
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
313 AM EST WED DEC 10 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS AND SEAS...NORTHWEST WINDS AROUND 20 KNOTS. SEAS UP TO 8
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-100915-
/O.CON.KMLB.SC.Y.0052.000000T0000Z-141210T0900Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
313 AM EST WED DEC 10 2014

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM EST THIS MORNING...
...SMALL CRAFT SHOULD EXERCISE CAUTION ONCE THE ADVISORY EXPIRES...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KNOTS. SEAS UP TO 6
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
141 
WHUS72 KMLB 101502
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1002 AM EST WED DEC 10 2014

AMZ552-101615-
/O.EXP.KMLB.SC.Y.0052.000000T0000Z-141210T1500Z/
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
1002 AM EST WED DEC 10 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

SEAS AND WINDS HAVE DROPPED BELOW SMALL CRAFT ADVISORY THRESHOLDS.

$$

AMZ555-570-572-575-102100-
/O.CON.KMLB.SC.Y.0052.000000T0000Z-141210T2100Z/
/O.CON.KMLB.SW.Y.0010.141210T2100Z-141211T1200Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1002 AM EST WED DEC 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
4 PM THIS AFTERNOON TO 7 AM EST THURSDAY...

* WINDS AND SEAS...NORTHWEST WINDS AROUND 20 KNOTS AND GUSTY. 
  SEAS 8 TO 11 FEET...AND A LITTLE HIGHER IN THE GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN
20 KNOTS.

&&

$$
493 
WHUS72 KMLB 102112
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
412 PM EST WED DEC 10 2014

AMZ555-570-572-575-111200-
/O.EXP.KMLB.SC.Y.0052.000000T0000Z-141210T2100Z/
/O.CON.KMLB.SW.Y.0010.000000T0000Z-141211T1200Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
412 PM EST WED DEC 10 2014

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 7 AM EST THURSDAY...

LARGE SWELLS OF 7 TO 9 FEET WILL CONTINUE WELL OFFSHORE TONIGHT
AND THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN
20 KNOTS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 6, 9:20 PM EST, 7 hours 9 minutes earlier.

Area forecast discussion, Dec 6, 9:20 PM EST, 7 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
920 PM EST SAT DEC 6 2014

.DISCUSSION...

...SEA STRATUS SPREADING ACROSS THE NORTH...FOG IS NOW MUCH MORE
LIKELY OVERNIGHT...

CURRENT...LEADING EDGE OF SEA STRATUS DECK STARTING TO OOZE INTO
LAKE CO ATTM...WHILE VSBY REDUCTIONS LAG THIS BY A COUPLE OF HOURS.
TO THE EAST AND SOUTH...SKIES ARE CLR TO MCLR. SOME PATCHY MIST IS
STARTING TO FORM IN A FEW SPOTS AS TEMP/TD SPREADS HAVE NARROWED TO
2F OR LESS. TEMPS HAVE FALLEN INTO THE L-M60S AWAY FROM THE CLOUD
DECK...U60S TO AROUND 70F TO THE N/W.

REST OF TONIGHT...ALTHOUGH THE STRATUS DECK HAS YET TO SHOW SIGNIF
VSBY REDUCTIONS...T/TD SPREADS OUT AHEAD OF IT APPEAR TO BE HEADED
TOWARD 0F. IN ADDITION...WEAK WINDS WITH A NRLY COMPONENT ALONG WITH
A FRONTAL BOUNDARY APPROACHING NORTH FL TEND TO FAVOR LOCAL FOG
FORMATION. HAVE GONE MORE AGGRESSIVE WITH AREAL COVERAGE...AND PLAN
TO MENTION IT BECOMING DENSE ACROSS NRN-CENTRAL AREAS.

&&

.AVIATION...VFR WILL GIVE WAY TO IFR-LIFR CIGS 03Z-07Z KISM-KTIX AND
POINTS NWD. VSBYS SHOULD DROP DOWN TO MVFR ABOUT 1-2HR THEREAFTER
AND EVENTUALLY DROP INTO IFR RANGE AS WELL...PSBLY LIFR. 00Z TAFS
TRENDED STRONGLY IN THIS DIRECTION. WILL SEE HOW EVENT UNFOLDS.

&&

.MARINE...LIGHT NRLY WINDS BLO 10KT WITH SEAS 3-5FT IN A DECAYING
SWELL. FRONTAL PASSAGE BEGINS EARLY SUN MORNING WITH NRLY WIND SURGE
BY LATE MORNING SPREADING SOUTH DURING THE DAY. WINDS ACROSS THE RN
WATERS VEER TO NE BY LATE AFTERNOON/EARLY EVENING. EXPECT SCA CONDS
TO DEVELOP OFFSHORE VOLUSIA COUNTY BY 18Z AND SPREAD SWD TO CAPE
CANAVERAL-SEBASTIAN INLET THROUGH THE LATE AFTN/EVENING.

&&

UPDATE/AVIATION...CRISTALDI
IMPACT WX...BRAGAW

&&

.PREV DISCUSSION... /ISSUED 304 PM EST SAT DEC 6 2014/

SUNDAY...BEHIND THE MID LEVEL TROUGH AND THE SURFACE BOUNDARY...
RELATIVELY DRIER AIR MOVES INTO FLORIDA WITH A BRISK NORTHWEST TO
NORTH WIND AS THE HIGH BEGINS TO BUILD DOWN THE PENINSULA. BUT THE
DRYING AND BRISK NORTHWEST TO NORTH WINDS ARE SHORT LIVED AS HIGH
PRESSURE BUILDS INTO FLORIDA AND THE LOW LEVEL FLOW SHIFTS TO THE
NORTHEAST. HIGHS WILL RANGE FROM THE U60S/L70S N OF I-4 TO THE U70S
IN OKEECHOBEE AND MARTIN COUNTIES.

MON-TUE...GFS/ECM CONSISTENT WITH SHORTWAVE TROUGH CROSSING THE
REGION LATE MONDAY FOLLOWED CLOSELY THEREAFTER BY LONGWAVE TROUGH
AXIS PASSAGE TUE AFTERNOON. LIFT ASSOCIATED WITH SHORTWAVE WITH
MARGINALLY MOIST ENVIRONMENT SUGGESTS ISOLATED/SCATTERED SHOWERS
MONDAY. WILL THEN RETAIN SLIGHT CHANCE POPS UNTIL PASSAGE OF
LONGWAVE TROUGH AXIS AND ASSOCIATED SURFACE FROPA TUE AFTERNOON.
WEAK COLD ADVECTION IN THE WAKE OF SUNDAYS FROPA...COMBINED WITH
CLOUD COVER AND SMALL PRECIP COVERAGE WILL DROP HIGH TEMPS MON/TUE
TO THE 70S MOST AREAS...WITH EARLY MORNING MINS GENERALLY IN THE 50S

WED-FRI...LONG WAVE TROUGH WHICH WORKS OFFSHORE THE SE ATLANTIC
COAST DEVELOPS MID LEVEL CUT-OFF OVER NEW ENGLAND AND CANADIAN
MARITIMES. THIS FEATURE WILL RESULT IN A PROLONGED PERIOD OF
MAINLY DRY/NORTHERLY FLOW ACROSS EAST-CENTRAL FLORIDA...KEEPING
TEMPERATURES BELOW NORMAL. HOWEVER...RECORD COLD OR FREEZING TEMPS
ARE NOT EXPECTED. HIGH GENERALLY IN THE 60S (EXCEPT LOWER 70S
SOUTH THU/FRI)...AND LOWS RANGING FROM THE MID 40S NORTHERN
INTERIOR TO MID 50S FAR SE COAST. THESE MAX TEMPS WILL BE CLOSE TO
10 DEGREES BELOW NORMAL...WITH THE MINS 5-8 DEGREES COOLER THAN CLIMO.

GFS CONTINUES TO SHOW SOME COASTAL CONVERGENCE THU NIGHT-FRI...BUT
HAS BACKED SOMEWHAT AWAY FROM THIS SCENARIO FROM PREVIOUS RUNS
AND THE ECMWF MAINTAINS A DRY N/NW FLOW THROUGHOUT. FOR NOW...HAVE
INDICATED SMALL SHOWER CHANCE OVER THE ATLANTIC...BUT KEPT LAND
AREAS DRY.

&&

.AVIATION...

CURRENT-TONIGHT...VFR FOR NOW. OCCASIONAL MVFR DUE TO SAMPLING BUT
CONCURRENT SATELLITE IMAGERY INDICATES SCATTERED SKIES. RADAR
DETECTING A FEW SHOWERS NORTH OF INTERSTATE 4 BUT SHOULD NOT IMPACT
FLIGHT OPS.

TONIGHT...PATCHY FOG POSSIBLE AFTER 08Z NORTH OF ORLANDO AND IN THE
KISSIMMEE RIVER BASIN WHERE THE WINDS ARE FORECAST TO BE AT THEIR
LIGHTEST.

&&

.MARINE...

CURRENT...THE BUOY 20NM EAST OF CAPE CAPE CANAVERAL WAS RECORDING
NORTHWEST WINDS AROUND 10 KNOTS AND 5 FOOT SEAS. SEBASTIAN INLET
CMAN STATION WAS RECORDING NORTHERLY WINDS AROUND 12 KNOTS. THE TWO
SCRIPPS BUOYS 4 AND 6NM OFF THE BEACHES WERE RECORDING 3 TO 4 FOOT
SEAS. WEAKENING BOUNDARY MOVING DOWN THE COASTAL WATERS WITH A
STRONGER BOUNDARY OVER SOUTHEAST ALABAMA AND SOUTHERN HALF OF
GEORGIA.

TONIGHT-SUNDAY...THE FIRST AND WEAKENING BOUNDARY CLEARS THE AREA
FIRST HALF OF THE NIGHT AND THE BOUNDARY TO THE NORTH ADVANCES TO
NORTH FLORIDA. LIGHT SOUTH TO SOUTHWEST WINDS SHIFT TO THE NORTHWEST
BY SUNDAY DAYLIGHT AS THE BOUNDARY CLEARS CENTRAL FLORIDA AND
HIGH PRESSURE BEGINS TO BUILD INTO NORTH AND CENTRAL FLORIDA.
GUIDANCE SUGGESTING A NORTH WIND SURGE SUNDAY AFTERNOON AND
EVENING WITH THE POTENTIAL FOR SMALL CRAFT OPERATORS EXERCISE
CAUTION NEARSHORE AND A SMALL CRAFT ADVISORY STATEMENTS FOR LATE
SUNDAY AFTERNOON OR EARLY SUNDAY EVENING.

STRONG FLOW VEERS TO NE SUNDAY NIGHT/EARLY MONDAY...THEN WEAKENS
CLOSE TO 10 KT LATER MONDAY INTO EARLY TUE. ANOTHER NORTHERLY
SURGE DEVELOPS BEHIND STRONGER FROPA TUE FROM NORTH TO SOUTH. SEAS
WILL BUILD RAPIDLY WITH WIND SHIFT...REACHING 5-7 FT NEARSHORE AND
UP TO 10 FEET WELL OFFSHORE BY LATE MONDAY. WIND/SEAS WILL REMAIN
ELEVATED TIL MID WEEK...WITH GRADUAL IMPROVEMENT BY LATE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  60  69  58  71 /  10  20  10  30
MCO  60  73  58  75 /  10  10  10  20
MLB  62  74  63  76 /  10  10  10  30
VRB  60  76  62  77 /  10  10  10  20
LEE  60  70  55  73 /  10  10  10  20
SFB  61  71  58  74 /  10  20  10  30
ORL  62  72  58  74 /  10  10  10  20
FPR  59  75  61  76 /  10  10  10  20

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.

&&
Hazardous weather outlook, Dec 6, 10:15 PM EST, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1015 PM EST SAT DEC 6 2014

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-071200-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1015 PM EST SAT DEC 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

.DENSE FOG AND SMOKE IMPACT...
LOW CLOUDS AND SOME PATCHY LIGHT MIST WAS MOVING INTO LAKE COUNTY
LATE THIS EVENING. AS THESE LOW CLOUDS CONTINUE TO SPREAD EAST AND
SOUTH OVERNIGHT...AREAS OF FOG WILL BEGIN TO FORM. THE FOG WILL
INITIALLY DEVELOP FROM LAKE COUNTY ACROSS THE I-4 CORRIDOR AND
VOLUSIA COUNTY...AND THEN FARTHER SOUTH AND EAST TOWARD THE SPACE
COAST...LAKE OKEECHOBEE AND TREASURE COAST AREAS.

THE FOG COULD BECOME DENSE AFTER MIDNIGHT...ESPECIALLY IN LAKE...
VOLUSIA...SEMINOLE ...ORANGE AND OSCEOLA COUNTIES. VISIBILITY COULD
DROP TO A FEW HUNDRED YARDS OR LESS...WHICH WOULD MAKE DRIVING
HAZARDOUS.

IF YOU PLAN ON DRIVING LATE TONIGHT OR EARLY SUNDAY MORNING...YOU
MAY WANT TO CONSIDER LEAVING EARLY IN ORDER TO GIVE YOURSELF PLENTY
OF TIME TO SAFELY ARRIVE AT YOUR DESTINATION. IF YOU ENCOUNTER DENSE
FOG ON YOUR DRIVE...SLOW DOWN...USE YOUR LOW BEAM HEADLIGHTS...AND
LEAVE EXTRA DISTANCE BETWEEN YOUR VEHICLE AND THE ONE AHEAD OF YOU.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
A WEAK FRONTAL BOUNDARY WILL MOVE ACROSS FLORIDA ON SUNDAY. NORTH TO
NORTHEAST WINDS WILL INCREASE BEHIND THE FRONT THROUGH EARLY WEEK.
THIS WILL BRING ANOTHER PERIOD OF HAZARDOUS BOATING CONDITIONS AS
A NORTHEAST SWELL MOVES THROUGH THE WATERS THROUGH LATE NEXT WEEK.
ROUGH SURF AND A RIP CURRENT RISK WILL CONTINUE AT AREA BEACHES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

CRISTALDI

Nearby

Small Craft Advisories in Florida, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.